MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 KAR HA FEMORAL STEM 18MM; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 KAR HA FEMORAL STEM 18MM; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L92528
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Discomfort (2330); Test Result (2695)
Date of Event 11/14/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges elevated metal ions.Doi: (b)(6) 2007 - dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
KAR HA FEMORAL STEM 18MM
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cede 69801
FR  69801
MDR Report Key8292130
Report Number1818910-2019-82810
Device Sequence Number13858007
Product Code LZO
UDI-Device Identifier10603295260677
UDI-Public10603295260677
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K961732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL92528
Device Lot Number1914990
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight98